# SDR ASAA12511089

- Difficulty date: February 9, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 18,892 hours, 5,686 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Dirty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT "FAULT LIGHT" ON APU WAS FOUND ILLUMINATED.   CLEANED AND INSPECTED INLET SENSOR WIRING AND ELECTRICAL CONNECTOR P21.  PERFORMED RESISTANCE CHECK OF SENSOR NO DEFECTS FOUND.  PERFORMED BITE TEST REF FIM 49 60 00 810 812 NO FAULTS AND APU OPS CHECKS NORMAL.  OK FOR SERVICE.
